MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER; CALIBER SPACER, 12X26MM, 9-13MM

GLOBUS MEDICAL, INC. CALIBER; CALIBER SPACER, 12X26MM, 9-13MM
Model Number 594.426
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.The imaging provided showed that the implant is no longer contained within the l3/l4 space.However, no determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was done to replace (1) caliber spacer that moved posteriorly 1 month post operatively.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows significant deformation on one of the peek endplates, the other endplate appears to be fully contracted.The implant could not be expanded due to the aforementioned peek endplate damage.Imaging provided shows the implant is not in the same position with respect to the superior and inferior vertebral bodies.There appears to be a spondylolisthesis to an unknown degree between the two effected lumbar levels.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to replace a caliber spacer that moved posteriorly 1 month post operatively.

Brand Name
CALIBER
Common Device Name
CALIBER SPACER, 12X26MM, 9-13MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key13602854
Report Number3004142400-2022-00028
Device Sequence Number5289046
Product Code MAX
UDI-Device Identifier00849044021028
UDI-Public00849044021028
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number594.426
Device Lot NumberBAX104AH
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale